MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR RF PACEMAKER; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR RF PACEMAKER; Pulse generator, permanent, implantable
Model Number PM2210
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient's pacemaker exhibited noise episodes.The intervention and patient condition were unknown.

Brand Name
ACCENT DR RF PACEMAKER
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25229281
Report Number2017865-2026-10568
Device Sequence Number5105247
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)4362922(17)150531
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberPM2210
Device Lot Number4362922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1488T/52 TENDRIL.; 1488T/58 TENDRIL.
Patient Age65 YR
Patient SexMale